MAUDE Adverse Event Report: I.T.S. GMBH CANCELLOUS SCREW, LOCKING, D=4.2MM, L=28MM, SH

I.T.S. GMBH CANCELLOUS SCREW, LOCKING, D=4.2MM, L=28MM, SH
Model Number 37422-28-N
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the 37422-28-n screw of the last three shipments to the distributor were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as per product development approval.As a result of the above and the fact that no device was returned for evaluation and further information is missing, this complaint is deemed unconfirmed.Device was used for distal tibia fracture treatment.
 
Event or Problem Description
It was reported that a locking cancellous screw unthreaded intraoperatively- original implant date (b)(6) 2019.

Brand Name
CANCELLOUS SCREW, LOCKING, D=4.2MM, L=28MM, SH
Common Device Name
CANCELLOUS SCREW, LOCKING, D=4.2MM, L=28MM, SH
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, 8301
AU  8301
MDR Report Key9102575
Report Number3004369035-2019-00012
Device Sequence Number2112979
Product Code HWC
UDI-Device Identifier09120047295526
UDI-Public09120047295526
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37422-28-N
Device Catalogue Number37422-28-N
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date09/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;